# SDR UIEA2021042200973

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bolt
- Part number: MS955610
- Condition: Loose
- Location: Wire Clamp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENG HAS WIRE BUNDLE CLAMP NOT SECURED (BOLT MISSING) @ 11 O' CLOCK POS. JUST FWD OF MAIN HYD. LINE .( REMOVED AND REPLACED MISSING BOLT PER MM 20-11-00. )
